MathSciNet Relay Station
MathSciNet bibliographic data
MR2165256 (2006h:60150) 60K35 (52A22 60G50)
Zerner, Martin P. W. On the speed of a planar random walk avoiding its past convex hull. Ann. Inst. H. Poincaré Probab. Statist. 41 (2005), no. 5, 887–900.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement